# SDR AALA202210209177

- Difficulty date: October 19, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 25,384 hours, 10,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EMERGENCY SLIDE GIRT BAR WILL NOT STAY IN DISARMED BRACKET. ADJUSTED GIRT BAR CLIP. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
